Classification of cubic edge-transitive graphs of order 14$p^2$

Alaeiyan, Mehdi, Lashani, Mohsen . Hacettepe Journal of Mathematics and Statistics 2012. 41 (2) :277-282

Locate this article in:

Bibtex

@article{CIS-273692,
  Author = {Alaeiyan, Mehdi and Lashani, Mohsen},
  Title = {Classification of cubic edge-transitive graphs of order 14$p^2$},
  Journal = {Hacettepe Journal of Mathematics and Statistics},
  Volume = {41},
  Number = {2},
  Year = {2012},
  Pages = {277--282},
  Keywords = {Lévy processes, chaotic representation, 6th Ankara mathematics days -- Special issue, market completion, symmetric graphs, semisymmetric graphs, $s$-regular graphs, regular coverings}
}

Similar articles